I was taken into hospital because of a mild cerebral infarction that was caused by hypertension. I have used atenolol and eupressyl for years. The medicine was changed in the hospital and I was given hydrochlorthiazide as well (which I have also had before) and amlodipline. After a few days the side effects started. Headache, swollen ankles, hot head etc. I couldn't cope with it after four weeks, I felt just like a zombie. Blood pressure was up and down, I had massive drops and I almost fainted. Headache all day long, tired. Tingling fingers and legs, feeling sluggish all over. I had to re-evaluate because of the cerebral infarction but I couldn't hardly walk. Finally the GP has decided today that I can reduce it.
Reactions to this review
The content on this page is user-generated content, read and revised before approval to comply with our standards for a drug review or reaction. We do not enforce any proven medical knowledge from our users to allow them to present their experiences. This way, the opinions and experiences described state only the views of the writers and not those of the owner of this website. Remember that these experiences differ from person to person and that you should always contact your doctor or pharmacist for advice on medication.
Add your reaction to this review